# SDR SWAA2022070720031

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.500A TO 500C; RT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] REMOVED RH TRANSITION ANGLE IAW SRM 51-40-02.;[02] DETERMINED R/H TRANSITION ANGLE OUT OF LIMITS PER 53-00-53-1A-2. LOCATED; DRILLED AND INSTALLED NEW TRANSITION ANGLE FROM R/H STA 500A TO 500I PER SRM 51-40-02.;[03] PARTS UPDATE;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR REPLACEMENT OF TRANSITION ANGLE.
